# SDR AALA20121217039

- Difficulty date: December 17, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 37,305 hours, 15,627 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MBJ - CREW REPORTED BOTH CAPTAINS AND FIRST OFFICERS DISPLAY UNIT BLANKING.  FLIGHT RETURNED MBJ LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DISPLAY ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
